# SDR IPXA2020081098812

- Difficulty date: July 15, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 76,141 hours, 14,936 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Part number: AKC75203
- Condition: Worn
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, TAIL CONE LT CANTED FRAME STA 2165.062 WORN THROUGH.  REPAIRED THE FRAME IAW SRM 53-80-07, REPAIR 1, FIG 201.
